# SDR CALA2023052401607

- Difficulty date: May 22, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N78060
- Make and model: Boeing 767424ER
- Aircraft serial: 29455
- Aircraft time: 82,502 hours, 11,612 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD071701100
- Condition: Discharged
- Location: Seat 5l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ZONE R/H EMERGENCY LIGHT NOT ILLUMINATE. TRANSFER REF NR HX WO.1849197 AND ORIGINATED BY EMP NO.V896965. CABIN SEAT 5L EMERGENCY LIGHT POWER SUPPLY AND BATTERY PACK REPLACED AND INSTALLATION TEST NORMAL AS PER AMM 33-51-07. WORK ACCOMPLISHED BY MECHANIC V907892 INSPECTED BY V896995.
